Innovations in Incidence Geometry — Algebraic, Topological and Combinatorial

Sur les R-espaces

Jacques Tits

Full-text: Open access

Abstract

[21] Originally published in C. R. Acad. Sci. Paris 239 (1954), 850–852. Reused with permission.

Article information

Source
Innov. Incidence Geom. Algebr. Topol. Comb., Volume 16, Number 1 (2018), 59-62.

Dates
First available in Project Euclid: 28 February 2019

Permanent link to this document
https://projecteuclid.org/euclid.iig/1551322919

Digital Object Identifier
doi:10.2140/iig.2018.16.59

Zentralblatt MATH identifier
07006219

Citation

Tits, Jacques. Sur les R-espaces. Innov. Incidence Geom. Algebr. Topol. Comb. 16 (2018), no. 1, 59--62. doi:10.2140/iig.2018.16.59. https://projecteuclid.org/euclid.iig/1551322919


Export citation